MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS ELEMENT PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS ELEMENT PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number 9327
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Angina (1710); Reocclusion (1985); Obstruction/Occlusion (2422)
Date of Event 05/31/2018
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) clinical study.It was reported that unstable angina and in-stent restenosis (isr) occurred.In (b)(6) 2013, the patient's qualifying condition was unstable angina.Prior to procedure, the patient was found to have abnormal stress test or imaging stress test indicative of ischemia and the subject was referred for cardiac catheterization.The index procedure was performed on the same day.The target lesion was located in the proximal right coronary artery (rca) with 95% stenosis and was 15 mm long with a reference vessel diameter of 3.5 mm.The target lesion was treated with pre-dilatation and placement of a 3.50x20mm stent, following post dilation the residual stenosis was 0%.The following day, the patient was discharged on dual antiplatelet therapy.In (b)(6) 2018, the patient had presented for cardiovascular consultation with the complaint of chest pain, shortness of breath and chest discomfort.The patient was referred for coronary angiography for further evaluation and management.Seven days later coronary angiography revealed 20% in-stent restenosis of the previously placed study stent in proximal portion, minor plaquing in mid and distal portion; minor plaquing in posterior descending artery and posterior left ventricular artery.Patient was recommended to take the prescribed medications.On the same day, the patient was discharged on dual antiplatelet therapy.

Brand Name
PROMUS ELEMENT PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7847957
Report Number2134265-2018-60776
Device Sequence Number19121564
Product Code NIQ
UDI-Device Identifier08714729808022
UDI-Public08714729808022
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2013
Device Model Number9327
Device Catalogue Number9327
Device Lot Number15612811
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2018
Initial Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR